# SDR TRAX200701584

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 18,977 hours, 15,474 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stuck
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CLOSE SERVICE DOOR.
